# SDR HEEA110762

- Difficulty date: August 11, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N412UM
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 23,462 hours
- Engine: Pwa PT6T3B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 302391
- Condition: Failed
- Location: Nr 1 Dc Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 1 DC SYSTEM FAILED IN FLIGHT.  MAINTENANCE REPLACED 4 EACH DIODES IN THE ESSENTIAL BUSS.
